Loading presentation...

Present Remotely

Send the link below via email or IM

Copy

Present to your audience

Start remote presentation

  • Invited audience members will follow you as you navigate and present
  • People invited to a presentation do not need a Prezi account
  • This link expires 10 minutes after you close the presentation
  • A maximum of 30 users can follow your presentation
  • Learn more about this feature in our knowledge base article

Do you really want to delete this prezi?

Neither you, nor the coeditors you shared it with will be able to recover it again.

DeleteCancel

Make your likes visible on Facebook?

Connect your Facebook account to Prezi and let your likes appear on your timeline.
You can change this under Settings & Account at any time.

No, thanks

overdose naloxone/narcan training

This describes the process of how to recognize and respond to an Opiate/Heroin overdose
by

Thom F

on 6 November 2015

Comments (0)

Please log in to add your comment.

Report abuse

Transcript of overdose naloxone/narcan training

911
S.C.A.R.E. M.E.
all for Help
C
A
irway
R
escue breathing
valuate
E
if the person is not responsive.
make sure nothing is inside the person's mouth, stopping the breathing.
Two quick breaths then
one breath every five seconds.
are they any better?
can you get naloxone and prepare it quick enough that they won't go for too long without your breathing assistance?
M
uscular Injection
Inject 1cc of naloxone into a muscle.
embed
instructional
video
here
embed
instructional
video
here
embed
instructional
video
here
embed
instructional
video
here
embed
instructional
video
here
embed
instructional
video
here
embed
instructional
video
here
Is the person breathing on their own?
Is another dose of naloxone needed?
Naloxone wears off in 30-90 minutes.
Seek help and comfort him/her so he/she will not use any more drug until the naloxone wears off.
E
valuate + Support
resucitate
evaluate
muscle injection
evaluate
and
support
!
stimulate
call for help
airway
S
timulate
embed
instructional
video
here
embed
instructional
video
here
Can they be awakened?
embed
instructional
video
here
embed
instructional
video
here
and
recognizing
responding
to
Opiate/Heroin Overdose
things to do in
using
naloxone
an
Full transcript